RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 255, Number 4, Pages 839–843 (Mi dan44085)  

MATHEMATICAL PHYSICS

Boundary-variation method in Pozzi–Friedman problems

E. V. Radkevich


Full text: PDF file (636 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.9
Presented: P. Ya. Kochina
Received: 11.07.1980

Citation: E. V. Radkevich, “Boundary-variation method in Pozzi–Friedman problems”, Dokl. Akad. Nauk SSSR, 255:4 (1980), 839–843

Citation in format AMSBIB
\Bibitem{Rad80}
\by E.~V.~Radkevich
\paper Boundary-variation method in Pozzi--Friedman problems
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 255
\issue 4
\pages 839--843
\mathnet{http://mi.mathnet.ru/dan44085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0600755}
\zmath{https://zbmath.org/?q=an:0468.76089}


Linking options:
  • http://mi.mathnet.ru/eng/dan44085
  • http://mi.mathnet.ru/eng/dan/v255/i4/p839

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019